# SDR CALA2023042801264

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 74,720 hours, 32,288 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337061320300
- Condition: Leaking
- Location: Rt Mlg Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSP FOR HYD LEAK & CLEANUP, FOUND RT MLG DOOR FWD HINGE BOLT BEARING VERY LOOSE & WORN. RH MLG DOOR WILL REQUIRE REPLACEMENT OF FWD HINGE ASSY PER IPC 52-81-145-15 ITEM 180. MILL HEAD IS TRAMED IN ZERO AT FULL QUIL EXTENSION BUSHINGS ON MLG DOOR HINDGE FITTING ARE REMOVED.   DOOR HINGE FITTING IS BORED TO SIZE FOR BUSHING  INSTALLATION.  MLG DOOR HINGE FITTING BUSHINGS INSTALLED.  QC ACCOMPLISHED.
